# SDR AALA202206073503

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,874 hours, 35,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GROUND CREW SPOTTED SAFETY STRAP ON 2L DOOR STICKING OUT ON WALK AROUND. FOUND BUSTLE COVER STRAP HANGING DOWN , RE POSITIONED  STRAP ON BUSTLE AS REQUIRED DOOR OPERATES PROPERLY.
